# SDR DALA2018100905942

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 60,471 hours, 33,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AIR ON AT GATE HAZE AND SMOKE IN AFT OF CABIN. BOTH DUCTS WENT UP TO 150 ON THE GROUND. C/W WK'S 2120-2001 & 2120-2002(936244) C/W NO GO ODI PREVENTION 2172. ALSO RMVD INLET DOOR VERIFIED NO CONTAMINATION. CLEANED AS PRECAUTION. VERIFIED NO CONTAMINATION IN CROSSOVER DUCT. C/W FULL DUCT BURNOUT PER AMM 21-53-00-720-801. (LP 4140179)
